# SDR UIEA201805160666

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,477 hours, 9,625 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bracket
- Part number: 2241246501
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, RT FAN COWL FWD HOLD OPEN ROD STOW BRACKET FOUND WORN.   REMOVED AND REPLACED THE STOW BRACKET IAW AMM 70-50-00, REV 123.
